# SDR DALA2017060604495

- Difficulty date: May 10, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON OTBD VANE AT RT INBD FLAP.  DUE TO SEVERAL DENTS ON OUTBD VANE AT RT INBD FLAP. WILL BE REPLACED IAW SRM 57-04, PARAGRAPH. 5. C. (1).
